# SDR NACA2024051000004

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH PACK COMPRESSOR OH SWITCH CONNECTOR D01576 CRACKED. REMOVED AND REPLACED CONNECTOR D01576 IAW SWPM 20-61-00
